EconPapers    
Economics at your fingertips  
 

Moment-Based Approximations of Distributions Using Mixtures: Theory and Applications

Bruce Lindsay, Ramani Pilla and Prasanta Basak

Annals of the Institute of Statistical Mathematics, 2000, vol. 52, issue 2, 215-230

Keywords: Cumulants; cumulative distribution function; gamma mixtures; mixture distribution; moment matrix; p-point mixture; tail probability; weighted sums of chi-squares (search for similar items in EconPapers)
Date: 2000
References: View complete reference list from CitEc
Citations: View citations in EconPapers (9)

Downloads: (external link)
http://hdl.handle.net/10.1023/A:1004105603806 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:aistmt:v:52:y:2000:i:2:p:215-230

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10463/PS2

DOI: 10.1023/A:1004105603806

Access Statistics for this article

Annals of the Institute of Statistical Mathematics is currently edited by Tomoyuki Higuchi

More articles in Annals of the Institute of Statistical Mathematics from Springer, The Institute of Statistical Mathematics
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:aistmt:v:52:y:2000:i:2:p:215-230